# SDR DXTA200601278

- Difficulty date: March 3, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 1,229 hours, 838 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31621
- Part serial: 0148
- Condition: Failed
- Location: Mlg
- Part time: 590 hours, 391 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON TOUCH DOWN LEFT MAIN TIRES LOCKED UP AND BLEW OUT ON LANDING ROLL. NO ANTISKID CAS MESSAGE WAS DISPLAYED. - REMOVED & REPLACED LEFT INBOARD & OUTBOARD WHEELS TIRES & BRAKES WITH NEW IAW 680 MM 32-41-20 & 32-42-10. OPS CHECKED ANTI SKID SYSTEM IAW 680 MM 32-42-00. NO DEFECTS NOTED. REMOVED DAMAGED LT GEAR DOOR & FITTED NEW DOOR. INSTALLED NEW LT MLG DOOR. OPS & CLEARANCE CHECK GOOD IAW 680 MM 52-80-10 DOOR P/N ON 6922033-5-2. CLEANED HYD FLUID AND TIRE DEBRIS FROM I/B FLAP AND AROUND WHEEL WELL SKIM & INSPECTED. NO DAMAGE FOUND ON SKIN & FLAP. INSPECTED LANDING GEAR DOOR, BRAKE LINES, TRUNNION AND WHEELWELL.
